# SDR 97FDEA00366

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 5240 · Service Doors
- Part: Door Assy
- Condition: Missing
- Location: Wing
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DRIVE ACCESS PANEL MISSING, OCCURRED DURING TEST FLIGHT.  REMOVED HINGE AND INSTALLED NEW ASSEMBLY.  INSTALLED NEW HINGE AND NEW PANEL ASSY.  REPAIRED COMPLIED WITH 6-25-97.
